Please call your veterinarian and let him/her know what is happening.
The medicine in the treatment (Immiticide) can cause a lot of inflammation at the injection site. This can occur no matter how smoothly things go and how little it seems to bother the dog at the time.
This can range from being absolutely undetectable to a dog that is crying constantly with pain. Diazepam helps with anxiety, but has no pain relieving properties to speak of.
Please contact your veterinarian about this, as human 0ver-the-counter products can be harmful to your dog. However, it sounds very much like your dog needs pain medication.
The pain usually subsides in a couple of days, and most dogs don't have this type of reaction, but the ones that do get painful do need some help.
The difficulty in walking may indicate that the inflammation is causing enough swelling to put some pressure on a nerve root. This can be very temporary, but certainly needs to be addressed.
Call your veterinarian and report this situation. He/she will decide what anti-inflammatory or pain-controlling measures are needed to help your dog. He/she can't help if they don't know about it.